# SDR UPS96520677

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, EMER EXIT LIGHTS DO NOT ILLUMINATE WHEN TURNED ON.  REMOVED, REPLACED AND TESTED EMER EXIT LIGHT PWR SUPPLY PER MM 33-51-07.
